Parameter Estimation in a Gompertzian Stochastic Model for Tumor Growth
Article first published online: 24 MAY 2004
Volume 56, Issue 4, pages 1076–1081, December 2000
How to Cite
Ferrante, L., Bompadre, S., Possati, L. and Leone, L. (2000), Parameter Estimation in a Gompertzian Stochastic Model for Tumor Growth. Biometrics, 56: 1076–1081. doi: 10.1111/j.0006-341X.2000.01076.x
- Issue published online: 24 MAY 2004
- Article first published online: 24 MAY 2004
- Received May 1999. Revised March 2000. Accepted May 2000.
Options for accessing this content:
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- New Users: Please register, then proceed to purchase the article.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!